Last update: Fri Mar 15 02:02:06 MDT 2019
@Article{Reiss:1976:AES, author = "R.-D. Reiss", title = "Asymptotic Expansions for Sample Quantiles", journal = j-ANN-PROBAB, volume = "4", number = "2", pages = "249--258", month = apr, year = "1976", CODEN = "APBYAE", ISSN = "0091-1798 (print), 2168-894X (electronic)", ISSN-L = "0091-1798", bibdate = "Sun Apr 20 10:44:17 MDT 2014", bibsource = "http://www.math.utah.edu/pub/tex/bib/annprobab1970.bib", URL = "http://projecteuclid.org/euclid.aop/1176996132", acknowledgement = ack-nhfb, fjournal = "Annals of Probability", journal-URL = "http://projecteuclid.org/all/euclid.aop", }